MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK BICEPS TENO, 7 X 10; BONE FIXATION SCREW/PLATE

ARTHREX, INC. PEEK SWIVELOCK BICEPS TENO, 7 X 10; BONE FIXATION SCREW/PLATE
Model Number PEEK SWIVELOCK BICEPS TENO, 7 X 10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 08-aug-2022, it was reported by a sales rep via email that a ar-1662psl-710, peek swivelock biceps teno, 7 x 10 was cut by the end of the swivelock driver.This was discovered during use and a case was involved.No information was provided on how the procedure was completed.

Brand Name
PEEK SWIVELOCK BICEPS TENO, 7 X 10
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19237278
Report Number1220246-2024-02740
Device Sequence Number8106678
Product Code HWC
UDI-Device Identifier00888867293151
UDI-Public00888867293151
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK BICEPS TENO, 7 X 10
Device Catalogue NumberAR-1662PSL-710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown